# SDR CA190604008

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Braero BAE1251000A
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THAT THEY COULD NOT SHUT DOWN THE ENGINE NORMALLY, THEY HAD TO PULL THE T-HANDLE TO SHUT DOWN. WHEN ATTEMPTING TO SHUT THE ENGINE DOWN, PUT POWER LEVER IN CUT OFF, AND ENGINE OSCILLATED AND HUNG AROUND 30% N2. ITT WAS NEAR UPPER LIMIT AT 680 DEGREES, SO THE FIREWALL SHUTOFF VALVE WAS USED TO SHUT ENGINE DOWN. TROUBLESHOOTING IS GOING ON.   PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20190604008)
